Automorphism Groups of BWD-codes - Université de Toulon Access content directly
Journal Articles Journal of Combinatorial Theory, Series A Year : 1997

Automorphism Groups of BWD-codes

Dates and versions

hal-01904991 , version 1 (25-10-2018)

Identifiers

Cite

J.-P. Zanotti. Automorphism Groups of BWD-codes. Journal of Combinatorial Theory, Series A, 1997, 78 (2), pp.303 - 308. ⟨10.1006/jcta.1996.2757⟩. ⟨hal-01904991⟩
74 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More